MathSciNet Relay Station
MathSciNet bibliographic data
MR450547 (56 #8841) 30A58 (10D10 20H10)
Patterson, S. J. The limit set of a Fuchsian group. Acta Math. 136 (1976), no. 3-4, 241–273.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement